MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 186-01-58
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an initial right total hip arthroplasty.Subsequently, the patient underwent a revision and the surgeon removed the head and then the liner, which was in pieces.He then implanted a new g3 xle liner and a 40+7 biolox options head.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Additional information received via legal notification noted that the patient had catastrophic failure of their polyethylene wear.After a thorough history, physical and radiographic examination, the patient was diagnosed with a failed right total hip arthroplasty.During revision, copious amounts of anterior hip scarring was encountered.The hip was aspirated.Dark gray/black fluid was obtained, consistent with melanosis.This was sent to the laboratory.An anterior hip arthrotomy was then performed in the usual fashion.Soft tissue debridement was performed throughout.Copious amounts of additional dark gray/black-appearing fluid was obtained and thoroughly debrided.Immediately upon entering the hip joint through the anterior hip capsule, fragmented polyethylene was readily encountered.This was excised.All additional fragment of polyethylene were removed throughout the surgical procedure.The femoral stem was removed and found to have significant discoloration at its contact point with the metallic acetabular shell.The femoral stem trunnion was found to be preserved.The proximal femur was thoroughly debrided.The existing femoral stem was inspected and found to be intact and well fixed and well positioned.Soft tissue and osteophytes were taken down from the periphery of the acetabular rim.No additional polyethylene liner was remained residual within the acetabular shell.New acetabular liner was impacted into position in the usual fashion.New biolox option femoral head was impacted into position in the usual fashion and impacted into position on the femoral stem.The patient was taken to postanesthesia recovery unit in stable condition.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: combination of largest available femoral head and/or thinnest available liner was used, implanted with a component having a shelf age of greater than 2 years.The most likely underlying cause for the revision reported is prosthesis wear of the cup and liner, fracture of the liner, and a combination of risk factors specified in the hhe.The failures were confirmed from the provided images and radiographs.However, the potential root causes cannot be confirmed from the reported information and the devices were not available for evaluation.D10: (b)(6), 180-65-35 - alteon 6.5mm screw, 35mm, (b)(6), 170-40-03 - biolox delta femoral head 40mm 0d, +3.5mm, (b)(6), 188-01-10 - wedge plasma x/o sz 10.

Brand Name
INTEGRIP CC, CLUSTER 58MM, G3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22090089
Report Number1038671-2025-02158
Device Sequence Number17869420
Product Code LZO
UDI-Device Identifier10885862038807
UDI-Public10885862038807
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186-01-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/27/2025
Date Device Manufactured07/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale